# SDR YENA2024082601161

- Difficulty date: August 20, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 65,237 hours, 23,274 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON HOLE H3 CROSSBEAM SPLICING FR16 RH SIDE. CRACK DEPTH 0.071 INCH AND DIRECTION 11 OCLOCK; (RESOLVED ON W/O: 1310500 TASKCARD: NR-00010 ) REFERENCE AEROMAN W.O. 2024 131/1 NR # 336626 - PERFORMED PERMANENT REPAIR AT HOLE H3 CROSSBEAM SPLICING FR16 RH IAW DWG R53112926, ISSUE E,  FLOWCHART 1 AND 2, THIS REPAIR IS CATEGORY A AND REPETITIVE INSPECTION IS NOT REQUIRED.
